# SDR SWIA201129020

- Difficulty date: December 25, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 19,895 hours, 16,847 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT LIGHT ON LEFT SIDE IS OUT.  (FLT 5230)  RELAMPED EMERGENCY LIGHT.
